You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1977/96/2
Extension of ZF-models to models with the scheme of choice
Download
PDF
- Extension of ZF-models to models with the scheme of choice
Article
Original scientific text
Title
Extension of ZF-models to models with the scheme of choice
Authors
Andrzej Zarach
1
Affiliations
Wrocław, Polska
Fundamenta Mathematicae
1977/96/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
87-89
Main language of publication
English
Published
1977
Exact and natural sciences
mathematics